American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Richard M. Aron, Erhan Çalışkan, Domingo García and Manuel Maestre. Behavior of holomorphic mappings on $p$-compact sets in a Banach space. Trans. Amer. Math. Soc. 368 (2016) 4855-4871.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher and Charles John Read. Operator algebras with contractive approximate identities: A large operator algebra in $c_0$. Trans. Amer. Math. Soc. 368 (2016) 3243-3270.
Abstract, references, and article information   
View Article: PDF

[3] Uffe Haagerup and Tim de Laat. Simple Lie groups without the Approximation Property II. Trans. Amer. Math. Soc. 368 (2016) 3777-3809.
Abstract, references, and article information   
View Article: PDF

[4] Martijn Caspers and Mikael de la Salle. Schur and Fourier multipliers of an amenable group acting on non-commutative $L^p$-spaces. Trans. Amer. Math. Soc. 367 (2015) 6997-7013.
Abstract, references, and article information   
View Article: PDF

[5] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[6] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[7] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. P. Fonf, W. B. Johnson, A. M. Plichko and V. V. Shevchyk. Covering a compact set in a Banach space by an operator range of a Banach space with basis. Trans. Amer. Math. Soc. 358 (2006) 1421-1434. MR 2186980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edward Odell and Hans-Olav Tylli. Weakly compact approximation in Banach spaces. Trans. Amer. Math. Soc. 357 (2005) 1125-1159. MR 2110435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eve Oja. Geometry of Banach spaces having shrinking approximations of the identity. Trans. Amer. Math. Soc. 352 (2000) 2801-2823. MR 1675226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. P. Cass and J. X. Gao. On some subalgebras of $B(c\sb 0)$ and $B(l\sb 1)$ . Trans. Amer. Math. Soc. 347 (1995) 4461-4470. MR 1311904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia